I'm on my third month of Phentermine 37.5 under a physicians supervision. My only side effects are dry mouth and, of course, no desire for food. I try to get at least 1000 calories in a day and so far I am very pleased with the results (down 35 lbs in 3 mos). I keep reading that you must drink a lot of water with this drug and I'm wondering why the water is always emphasized. I get a lot of liquids daily (coffee, iced tea, diet coke, water, etc) but want to be more informed about the emphasis on "lots and lots of water" daily. How much and why?
I didn't know much about this drug, so I looked on the site for more info. You probably have to drink lots of water because one of the side effects besides dry mouth it can cause some gastrointestinal issues like diarrhea and constipation. Some drugs do that. Hope you do okay and take care.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2014 • 2 answers
Posted 9 Mar 2015 • 1 answer
Posted 13 Mar 2015 • 2 answers
Posted 13 Jan 2016 • 0 answers
Posted 22 Feb 2017 • 0 answers